# SDR R61A201910151176

- Difficulty date: October 15, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17085396401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO DONE BRACKET CORRODED AT FR 76 BETWEEN STR 28R AND STR 28 L. CORRECTION TO ORIGINAL DISCREPANCY: LOCATION
OF DOME BRACKET IS AT FR 77 STGR 28R-28L. REMOVED AND REPLACED AFT CARGO DOME BRACKET AT FR 77 BETWEEN STGR 28R-28L. A/C REMAINS IN CHECK.
